BibTeX record journals/mlq/Schroder02

download as .bib file

@article{DBLP:journals/mlq/Schroder02,
  author    = {Matthias Schr{\"{o}}der},
  title     = {Effectivity in Spaces with Admissible Multirepresentations},
  journal   = {Math. Log. Q.},
  volume    = {48},
  number    = {{S1}},
  pages     = {78--90},
  year      = {2002},
  url       = {https://doi.org/10.1002/1521-3870(200210)48:1\%2B\<78::AID-MALQ78\>3.0.CO;2-K},
  doi       = {10.1002/1521-3870(200210)48:1\%2B\<78::AID-MALQ78\>3.0.CO;2-K},
  timestamp = {Wed, 04 Jul 2018 10:54:32 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mlq/Schroder02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier